<< Previous Issue Journal of the Korean Mathematical Society (Vol. 54, No. 4) Next Issue >>
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1063—1356
Bessel multipliers and approximate duals in Hilbert $C^\ast$-modules
Morteza Mirzaee Azandaryani
MSC numbers : 42C15, 46H25, 47A05
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1063—1079
Global existence and uniform decay of coupled wave equation of Kirchhoff type in a noncylindrical domain
Tae Gab Ha
MSC numbers : 35B40, 35L05
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1081—1097
On $\phi$-semiprime submodules
Mahdieh Ebrahimpour and Fatemeh Mirzaee
MSC numbers : Primary 13C05, Secondary 13C13
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1099—1108
Finite $p$-groups whose non-abelian subgroups have the same center
Lifang Wang
MSC numbers : 20D15
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1109—1120
The probabilistic method meets Go
Graham Farr
MSC numbers : 05C80, 05C57, 05C15, 05C30, 60C05, 91A46
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1121—1148
Colored permutations with no monochromatic cycles
Dongsu Kim, Jang Soo Kim, and Seunghyun Seo
MSC numbers : 05A05, 05A15, 05A19
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1149—1161
Hypersurfaces of infinite type with null tangential holomorphic vector fields
Ninh Van Thu
MSC numbers : Primary 32M05; Secondary 32H02, 32H50, 32T25
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1163—1173
On the uniform convergence of spectral expansions for a spectral problem with a boundary condition rationally depending on the eigenparameter
Sertac Goktas, Nazim B. Kerimov, and Emir A. Maris
MSC numbers : 34B05, 34B24, 34L10, 34L20
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1175—1187
$L^2$ harmonic forms on gradient shrinking Ricci solitons
Gabjin Yun
MSC numbers : Primary 53C20; 53C25
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1189—1208
Analytical techniques for system of time fractional nonlinear differential equations
Junesang Choi, Devendra Kumar, Jagdev Singh, and Ram Swroop
MSC numbers : 34A08, 35A20, 35A22
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1209—1229
Factorization of certain self-maps of product spaces
Sangwoo Jun and Kee Young Lee
MSC numbers : Primary 55Q05; Secondary 55P10
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1231—1242
Triple symmetric identities for $w$-Catalan polynomials
Dae San Kim and Taekyun Kim
MSC numbers : 11B83, 11S80, 05A19
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1243—1264
On split Leibniz triple systems
Yan Cao and Liangyun Chen
MSC numbers : 17B75, 17A60, 17B22, 17B65
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1265—1279
On $\mathcal{S}$-closed submodules
Y{\i}lmaz Dur\u{g}un and Salahattin {\"O}zdemir
MSC numbers : 16D40, 18G25
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1281—1299
Hausdorff dimension of the set concerning with Borel-Bernstein theory in L\"uroth expansions
Luming Shen
MSC numbers : Primary 41A45, 11K16, 28A80
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1301—1316
Linear preservers of symmetric arctic rank over the binary Boolean semiring
LeRoy B. Beasley and Seok-Zun Song
MSC numbers : Primary 15A86, 15A04, 15B34
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1317—1329
Slant helices in the three-dimensional sphere
Pascual Lucas and Jos\'e Antonio Ortega-Yag\"ues
MSC numbers : 53B25, 53B20
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1331—1343
Some arithmetic properties on nonstandard number fields
Junguk Lee
MSC numbers : Primary 03H15; Secondary 11G05, 11U10
J. Korean Math. Soc. 2017 Vol. 54, No. 4, 1345—1356

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd